BAB Bleed After Pushing Too Hard?

Illustration of BAB Bleed After Pushing Too Hard?
Illustration: BAB Bleed After Pushing Too Hard? todaysparent.com

Good morning. I want to ask how many times my chapter has bled but it bled when I was strong pushing. It is 2 weeks after first bleeding. Indeed I do not drink enough water and consume vegetables. When there was no hemorrhoid yesterday’s medical .. That’s why I guess .. Or maybe strong push ?? Thank you

1 Answer:

Hello! Thank you for the question on HealthReplies.com

Bleeding from the bowel hole (anus), can be caused by:


Injury to the anus (anal fissure), often due to straining too hard on hard bowel movements
Hemorrhoid
Inflammation of the intestine (rectum)
Malignancy in the rectum
To ascertain the cause of the condition you are experiencing, you should check with your doctor first to be able to do further physical examination. If you feel the need for further tracking, the doctor will conduct a supporting examination, such as blood tests, examination of the stool, or refer you to a particular specialist according to suspicion of the condition, for example to a specialist in internal medicine.

As for what you should do is:

Consumption of fibrous foods to prevent hard chapters
Consumption of water at least 2 liters per day
If the anus feels pain, you can sit in a basin of warm water to reduce pain
If the pain does not improve, you can take over-the-counter pain medication at a pharmacy such as paracetamol

That's all the explanation from me, hopefully it helps and useful :)

: by

Related Question

First Aid Symptoms Of DHF?

First Aid Symptoms Of DHF?

(1 year ago)

Good night. I am Dian. Tonight my husband experienced symptoms of fever, flu, and low back pain like the symptoms of DHF. I want to take it to the nearest clinic but it’s clo...

Skin And Bone Medicine?

Skin And Bone Medicine?

(11 months ago)

Hello. I’m Fazri Amalia, I have a complaint on hand. Previously, it happened at night when I felt itchy on my left middle finger and I automatically scratched it. Then, the i...

Shivering After Taking Antibiotics To Treat Bartholin Cysts?

Shivering After Taking Antibiotics To Treat Bartholin Cysts?

(1 year ago)

Hello, I have a batholini cyst, I have finished the antibiotic, but why after the medicine has finished, my body will shiver if the body temperature is normal …...

Leave a Reply

Your email address will not be published. Required fields are marked *